# SDR UALA2011031601260

- Difficulty date: March 15, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 40,877 hours, 10,742 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141T5121220
- Condition: Corroded
- Location: Bs 325, Rbl 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CORRODED AT STA 325, RBL 11.  UPON FURTHER INVESTIGATION FOUND SEAT TRACK CROWN CRACKED.  REMOVED SEAT TRACK AT RBL 11, BETWEEN STA 325 AND 424, AND FABRICATED SEAT TRACK, PN 141T5121- 220 AND INSTALLED PER SRM.
